Library Subscription: Guest
Home Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering

ISSN Print: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i3.70
pages 57-65

Application of Orthogonal Polynomials to Diffraction Problems

K. Yashiro
Department of Electronics Engineering, Chiba University, Chiba, Japan
N. Guan
Department of Electronics and Mechanical Engineering Chiba University, Chiba, Japan
S. Ohkawa
Department of Urban Environment Systems, Chib University, Chiba, Japan

ABSTRACT

In this paper we have introduced a numerical approach based on an expansion of the exponential function kernel by orthogonal polynomials for solving the problem of electromagnetic wave diffraction. The unknown function is also expanded into a series of orthogonal polynomials. The method has been illustrated by solving the problem of diffraction by a conductive half-plane.